# SDR RAAA00E9008

- Difficulty date: April 3, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- Aircraft time: 44,970 hours, 22,072 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Dome Nut
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKING DOME NUT, WING TO NACELLE FILLET, NR 3 PLANK UPPER SURFACE.  REMOVED DOME NUT, INSPECTION FOR CORROSION FOUND BEYOND LIMITS.  REMOVED CORROSION IAW LAC SRM 57-2-1.  INSTALLED REPAIR IAW LAC DRAWING 841880.  ALODINED AND PRIMED IAW SRM 51-2-14.
